MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH T25 STARDRIVE SHAFT F/MATRIX STANDARD; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH T25 STARDRIVE SHAFT F/MATRIX STANDARD; SCREWDRIVERS
Catalog Number 03.632.002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: only event year is known.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during an unknown procedure, the tip of the screwdriver shaft broke off while performing final tightening.There was no reported surgical delay.Fragments were generated.The procedure was completed successfully.Patient outcome was unknown.Concomitant device reported: t-handle w/ratchet-wrench (part number 03.620.061, lot unknown, quantity 1).This report involves one (1) t25 stardrive shaft f/matrix standard.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T25 STARDRIVE SHAFT F/MATRIX STANDARD
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10122875
Report Number8030965-2020-03948
Device Sequence Number2561032
Product Code HXX
UDI-Device Identifier07611819378063
UDI-Public(01)07611819378063
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
T-HANDLE W/RATCHET-WRENCH; T-HANDLE W/RATCHET-WRENCH